MAUDE Adverse Event Report: DENTSPLY LLC AUTOMATRIX INTRO PKG-DUAL; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC AUTOMATRIX INTRO PKG-DUAL; INSTRUMENTS, DENTAL HAND
Catalog Number 663032
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that an automatrix intro pkg-dual broke during use.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
5-19-2025: product not returned; image attached shows 1 automate iii tightening device with 1 flexshaft assembly installed (date code unknown) with weld failure/coil deformation causing the ¿tip¿ to break off.Capa-2023-519 opened to address flexshaft failures for product manufactured by sarasota since september 2022 (date code 0922) through implementation date of may 2024 (date code 0524).Item# 663032 lot# 05834794 utilized item# 20780 lot# 06112038 (atuomate iii assy).Item# 20780 lot# 06112038 utilized item# 24703 lot# 06112006 (flexshaft assembly) which was produced 10-2022.Dhrs attached to case for traceability, complaint is considered substantiated.

Brand Name
AUTOMATRIX INTRO PKG-DUAL
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21582792
Report Number2515379-2025-00004
Device Sequence Number9456541
Product Code DZN
UDI-Device IdentifierD0026630321
UDI-PublicD0026630321
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number663032
Device Lot Number05834794
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/06/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown